| Catalog Number |
795231 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the swivel mechanism of the epiq cvx ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.The service engineer verified the reported issue.The service engineer replaced the solenoid and the bearing to address the customer's immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A qualified service engineer evaluated the system based on the customer complaint.The service engineer confirmed the locking mechanism was not functioning properly.The customer's immediate concerns were addressed by replacing the solenoid and bearing.The defective parts were disposed of while on-site.No further information is available.